Necessary and sufficient Tauberian conditions under which convergence follows from summability A^r,p
Articles > Article · 2021
Authors: C. Kambak, İbrahim ÇANAK
Issues of Analysis, Journal Indexed in SCI Expanded, International, Scopus, 2021, vol 28, pp 44-53
DOI: 10.15393/j3.art.2021.10110
Summary
In this paper, we introduce the summability method A r, p and obtain necessary and sufficient Tauberian conditions under which the ordinary convergence of a sequence follows from its summability A r, p .The main results are new Tauberian theorems for the summability method A r, p , which are generalizations of the corresponding Tauberian theorems for the summability method A r introduced by Başar.